MathSciNet Relay Station
MathSciNet bibliographic data
MR1415589 39B72 (47H99)
Hyers, D. H.; Isac, G.; Rassias, Th. M. On the asymptoticity aspect of Hyers-Ulam stability of mappings. Proc. Amer. Math. Soc. 126 (1998), no. 2, 425–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement